MAUDE Adverse Event Report: STRYKER GMBH G4 LAG SCREW D10,5XL90; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH G4 LAG SCREW D10,5XL90; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81600090S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Thrombosis/Thrombus (4440); Swelling/ Edema (4577)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During clinical study pegasus, deep vein thrombosis was reported.Patient contact orthopaedic pa regarding swelling on 17/oct/2023 and went to ed on (b)(6) 2023 where doppler revealed dvt of lle and baker's cyst.Ct angiogram on (b)(6) 2023.Patient taking oral blood thinner and following up with vascular surgeon.Describe treatment: taking oral anticoagulants, did ct angiogram, seeking opinions on surgical treatment option.Potential interventional vascular intervention.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.H3 other text : device disposition is unknown.

Brand Name
G4 LAG SCREW D10,5XL90
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18521793
Report Number0009610622-2024-00038
Device Sequence Number20516339
Product Code HSB
UDI-Device Identifier07613327510928
UDI-Public07613327510928
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number81600090S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2023
Initial Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight82 KG